Partition regular systems of linear inequalities.

Schäffler, Meike

Documenta Mathematica (1998)

  • Volume: 3, page 149-187
  • ISSN: 1431-0643

How to cite


Schäffler, Meike. "Partition regular systems of linear inequalities.." Documenta Mathematica 3 (1998): 149-187. <>.

author = {Schäffler, Meike},
journal = {Documenta Mathematica},
keywords = {Ramsey theory; partition theory; regularity},
language = {eng},
pages = {149-187},
publisher = {Universiät Bielefeld, Fakultät für Mathematik},
title = {Partition regular systems of linear inequalities.},
url = {},
volume = {3},
year = {1998},

AU - Schäffler, Meike
TI - Partition regular systems of linear inequalities.
JO - Documenta Mathematica
PY - 1998
PB - Universiät Bielefeld, Fakultät für Mathematik
VL - 3
SP - 149
EP - 187
LA - eng
KW - Ramsey theory; partition theory; regularity
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.